# SDR UIEA2016072600633

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 93,683 hours, 13,280 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65B108653
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WBL 432.62, FIXED SUPPORT BEAM WEB STIFFNER IS CRACKED.  REMOVED AND REPLACED SUPPORT BEAM WEB STIFFNER IAW SRM 51-40-02, AMM 51-20-01, AND  51-24-11.
